# SDR CALA2025031402834

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 74,827 hours, 27,769 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED RF DOOR SLIDE IN ERROR REINSTALLED RF DOOR SLIDE. REF. AMM 25-66-01-400-803. VERIFIED REINSTALLATION OF R-1 DOOR SLIDE PER AMM 25-66-01-400-803
